Leaflet: information for the user
Antidol 650 mg tablets
Read this leaflet carefully before you start taking this medicine, as it contains important information for you.
Follow exactly the administration instructions for the medicine contained in this leaflet or those indicated by your doctor, pharmacist or nurse.
This medicine can be purchased without a prescription. Nevertheless, for the best results, it should be used with care.
-Keep this leaflet, as you may need to read it again.
- If you need advice or more information, consult your pharmacist.
- If you experience any side effects, consult your doctor, pharmacist or nurse, even if they are not listed in this leaflet. See section 4.
- You should consult your doctor if the fever worsens or persists after 3 days of treatment or the pain lasts for more than 5 days.
1. What isAntidol 650 mgand for what it is used
2. What you need to know before starting to takeAntidol 650 mg
3. How to takeAntidol 650 mg
4. Possible side effects
5. Storage ofAntidol 650 mg
6. Contents of the pack and additional information
Paracetamol belongs to a group of medicines called analgesics and antipyretics.
Paracetamol is used for the treatment of mild to moderate pain and febrile states in adults and adolescents 15 years of age and older (or with a body weight of 50 kg or more).
Do not takeAntidol 650 mg
If you are allergic (hypersensitive) to paracetamol, or to any of the other components of this medication (listed in section 6).
Be especially careful withAntidol 650 mg
- Do not take more of the medication than recommended in the section 3. How to takeAntidol 650 mg.
- Avoid using this medication with other medications that contain paracetamol, for example, medications for the flu and cold, as high doses may cause liver damage. Do not use more than one medication that contains paracetamol without consulting your doctor.
- In patients with asthma who are sensitive to acetylsalicylic acid, consult your doctor before taking this medication.
- If you have any liver, kidney, heart, or lung disease, or have anemia (decrease in hemoglobin levels in the blood, due or not due to a decrease in red blood cells), consult your doctor before taking this medication.
- When taking medication for epilepsy, consult your doctor before taking this medication, as when used together, the efficacy is reduced and the hepatotoxicity of paracetamol is increased, especially in high-dose treatments with paracetamol.
- In chronic alcoholics, be careful not to take more than 2 g in 24 hours of paracetamol.
- If the pain persists for more than 5 days, the fever for more than 3 days, or the pain or fever worsen or other symptoms appear, consult your doctor and reevaluate the clinical situation.
- If you have severe diseases, such as severe renal insufficiency or sepsis (when bacteria and their toxins circulate in the blood, causing damage to organs), or if you have malnutrition, chronic alcoholism, or are also taking flucloxacillin (an antibiotic). A severe disease called metabolic acidosis (a blood and fluid anomaly) has been reported in patients in these situations when using paracetamol at regular doses for a prolonged period or when taking paracetamol with flucloxacillin. Symptoms of metabolic acidosis may include: severe respiratory difficulty with deep and rapid breathing, drowsiness, feeling unwell (nausea) and vomiting.
- In children and adolescents under 15 years, consult your doctor or pharmacist as there are other presentations with doses adapted to this group of patients.
Other medications andAntidol 650 mg
Inform your doctor or pharmacist if you are using, have used recently, or may need to use any other medication.
Paracetamol may interact with the following medications:
- Blood clot prevention medication: oral anticoagulants (acenocoumarol, warfarin).
- Medications for treating epilepsy: antiepileptics (lamotrigine, phenytoin, or other hydantoins, phenobarbital, methylphenobarbital, primidone, carbamazepine).
- Medications for treating tuberculosis: isoniazid, rifampicin.
- Medications for treating depression and seizures: barbiturates (used as hypnotics, sedatives, and anticonvulsants).
- Medications to lower cholesterol levels in the blood: cholestyramine.
- Medications used to increase urine elimination (diuretics such as furosemide).
- Medications used to treat gout: probenecid and sulfinpyrazone.
- Medications used to prevent nausea and vomiting: metoclopramide and domperidone.
- Medications used to treat high blood pressure (hypertension) and heart rhythm disorders (arrhythmias): propranolol.
Also inform your doctor or pharmacist if you are taking:
-flucloxacillin (antibiotic), due to a severe risk of blood and fluid imbalance (called metabolic acidosis with high anion gap) that must be treated urgently (see section 2).
Do not use with other analgesics (pain-relieving medications) without consulting your doctor.
As a general rule for any medication, it is recommended to inform your doctor or pharmacist systematically if you are taking another medication. In the case of treatment with oral anticoagulants, it may be administered occasionally as a pain-relieving medication of choice.
Interference with analytical tests:
If you are to undergo any analytical test (including blood, urine, skin tests using allergens, etc.), inform your doctor that you are taking this medication, as it may alter the results of these tests.
TakingAntidol 650 mgwith food, drinks, and alcohol
The use of paracetamol in patients who regularly consume alcohol (3 or more alcoholic beverages per day: beer, wine, liquor...) may cause liver damage.
The taking of this medication with food does not affect the efficacy of the medication.
Pregnancy and Lactation
If you are pregnant or breastfeeding, or think you may be pregnant, consult your doctor or pharmacist before using this medication.
This medication may be used during pregnancy if necessary. Use the lowest possible dose that reduces pain or fever and use it for the shortest possible time. Contact your doctor if the pain or fever do not decrease or if you need to take the medication more frequently.
Small amounts of paracetamol may appear in breast milk, so it is recommended to consult your doctor or pharmacist before taking this medication.
Driving and operating machinery
The influence of paracetamol on the ability to drive and operate machinery is negligible or insignificant.
This medication contains less than 1 mmol of sodium (23 mg) per coated tablet; it is essentially "sodium-free".
Follow these instructions unless your doctor has given you different instructions. Remember to take your medicine. Paracetamol should be taken orally.
The normal dose is:
Adults and adolescents over 15 years:
The usual dose is 1 tablet (650 mg of paracetamol) every 4 – 6 hours.Doses should be spaced at least 4 hours apart. Do not take more than 3 grams (4 tablets) in 24 hours.
High daily doses of paracetamol should be avoided for prolonged periods of time as this increases the risk of adverse effects such as liver damage.
If the pain persists for more than 5 days, the fever for more than 3 days, or if the pain or fever worsens or other symptoms appear, treatment should be discontinued and your doctor consulted.
Patients with liver disease:should consult their doctor before taking this medicine.
They should take the amount of medicine prescribed by their doctor with a minimum interval of 8 hours between each.
They should not take more than 3 tablets of 650 mg of paracetamol in 24 hours.
Patients with kidney disease:should consult their doctor before taking this medicine. Take a maximum of 500 mg per dose.
Due to the dose, 650 mg of paracetamol, it is not indicated for this group of patients.
Older adults:
should consult their doctor.
Use in children and adolescents:
Not to be used in children and adolescents under 15 years
If it is estimated that the action of paracetamol is too strong or too weak, inform your doctor or pharmacist.
When administering doses lower than 650 mg of paracetamol per dose, other presentations of paracetamol should be used that adapt to the required dosage.
If you take moreAntidol 650 mgthan you should
You should consult your doctor or pharmacist immediately.
The symptoms of overdose may be: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice), and abdominal pain.
If you have ingested an overdose, you should go to a medical center immediately, even if you do not notice the symptoms, as they often do not appear until 3 days after ingestion of the overdose, even in cases of severe poisoning.
The treatment of an overdose is more effective if it is initiated within 4 hours of taking the medicine.
Patients undergoing barbiturate treatment or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or call the Toxicological Information Service (phone 91 562 04 20), indicating the medicine and the amount ingested.
If you forgot to takeAntidol 650 mg
Do not take a double dose to compensate for the missed doses,simply take the missed dose when you remember, taking the next doses with the indicated spacing between doses (at least 4 hours).
Like all medications, this medication may produce adverse effects, although not all people will experience them.
Rare adverse effects that may occur (in up to 1 in 1,000 people), are: discomfort, low blood pressure (hypotension), and increased levels of transaminases in the blood.
Very rare adverse effects that may occur (in up to 1 in 10,000 people) are: kidney diseases, cloudy urine, allergic dermatitis (skin rash), jaundice (yellow discoloration of the skin), blood disorders (agranulocytosis, leucopenia, neutropenia, hemolytic anemia) and hypoglycemia (low blood sugar). Rarely, severe skin reactions have been reported.
Adverse effects of unknown frequency (cannot be estimated from available data): A serious disease that can make the blood more acidic (metabolic acidosis) in patients with severe disease who use paracetamol (see section 2).
Paracetamol can damage the liver when taken in high doses or prolonged treatment.
Reporting Adverse Effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this prospectus. You can also report them directly through the Spanish System for Pharmacovigilance of Medicinal Products for Human Use:https://www.notificaram.es.By reporting adverse effects, you can contribute to providing more information on the safety of this medication.
Keep this medication out of sight and reach of children.
This medication does not require special storage conditions.
Do not use this medication after the expiration date that appears on the packaging after CAD. The expiration date is the last day of the month indicated.
Medications should not be disposed of through drains or in the trash. Dispose of packaging and medications you no longer need at the SIGRE collection point at the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and medications you no longer need. By doing so, you will help protect the environment.
The active ingredient is paracetamol. Each tablet contains 650 mg of paracetamol.
The other components are: sodium carboxymethylcellulose (Type A) (from potato), pregelatinized cornstarch, povidone K30 (E1201), stearic acid (E570), and crospovidone (E1202).
Appearance of the product and content of the packaging
Antidol 650 mgis presentedin oral tablets for administration.
The tablets are oblong,biconvex, white in color with a groove on one face and marked with PC on the other face.
The packaging is 20 tablets, packaged in a PVC/PVDC/Aluminum blister.
Holder of the marketing authorization and responsible for manufacturing
Holder of the marketing authorization
Cinfa Laboratories, S.A.
Olaz-Chipi Road, 10. Areta Industrial Estate
31620 Huarte (Navarra) – Spain
Responsible for manufacturing:
SAG Manufacturing S.L.U
N-I Highway, Km 36,
San Agustín de Guadalix,
28750 Madrid
Spain
or
Galenicum Health, S.L.U.
Sant Gabriel, 50,
Esplugues de Llobregat
08950 Barcelona
Spain
Last review date of this prospectus: February 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.